×

zbMATH — the first resource for mathematics

Found 1,575 Documents (Results 1–100)

100
MathJax
Bressan, Alberto (ed.) et al., Hyperbolic problems: theory, numerics, applications. Proceedings of the 17th international conference, HYP2018, Pennsylvania State University, University Park, PA, USA, June 25–29, 2018. Springfield, MO: American Institute of Mathematical Sciences (AIMS) (ISBN 978-1-60133-023-9). AIMS Series on Applied Mathematics 10, 2-24 (2020).
PDF BibTeX XML Cite
Theor. Math. Phys. 204, No. 2, 1033-1045 (2020); translation from Teor. Mat. Fiz. 204, No. 2, 226-241 (2020).
PDF BibTeX XML Cite
Full Text: DOI
Kato, Keiichi (ed.) et al., Asymptotic analysis for nonlinear dispersive and wave equations. Proceedings of the international conference on asymptotic analysis for nonlinear dispersive and wave equations, Osaka University, Osaka, Japan, September 6–9, 2014. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 81, 121-138 (2019).
MSC:  35Q55 35B40 35B45
PDF BibTeX XML Cite
Full Text: DOI Euclid
Kato, Keiichi (ed.) et al., Asymptotic analysis for nonlinear dispersive and wave equations. Proceedings of the international conference on asymptotic analysis for nonlinear dispersive and wave equations, Osaka University, Osaka, Japan, September 6–9, 2014. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 81, 13-30 (2019).
PDF BibTeX XML Cite
Full Text: DOI Euclid

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
Biographic Reference
all top 3
Software